# SDR SWAA2015073042335

- Difficulty date: July 27, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 57,146 hours, 44,890 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FORE FLAP OUTBOARD END EDGE DELAMINATED.  REPAIRED FORE FLAP IAW SRM.
